MAUDE Adverse Event Report: B. BRAUN AVITUM, AG - MELSUNGEN DIALOG+® ; HIGH PERMEABILIT

B. BRAUN AVITUM, AG - MELSUNGEN DIALOG+® ; HIGH PERMEABILIT
Model Number 710200U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 09/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number e2015012.B.Braun medical inc (importer) is submitting this report on behalf of b.Braun avitum ag (manufacturer).This report has been identified as b.Braun avitum internal report # (b)(4).Initial information was received from the facility biomed.The machine trend file and additional information has been requested from the facility and the investigation is on-going at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: 5 minutes into the start of treatment a patient has a cardiac arrest.The patient status has not been given by the user facility.The bio med technician stated when the treatment ended he was asked to take dialysate samples to send to the lab.When he got to the machine it was in bypass and did not know for how long.He then tested the function of the blood leak detector for proper operation and it was working within specifications.The bio med technician indicated they would run a mock treatment to obtain samples before and after the event.
 
Additional Manufacturer Narrative
Exemption number e2015012.(b)(4).No further information or trend data records were provided for the dialog+ machine.The information that was provided and the inspection of the dialog+ machine by the biomed technician does not give any evidence of a product failure.End stage renal disease (esrd) as cause for cardiac disease is described frequently in the medical literature and cardiovascular disease leading to cardiac arrest is the most common cause of death in dialysis and esrd patients.Severe cardiac events, including cardiac arrest, do occur during dialysis therapy and are related to the underlying disease.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
DIALOG+® 
Common Device Name
HIGH PERMEABILIT
Manufacturer (Section D)
B. BRAUN AVITUM, AG - MELSUNGEN
schwarzenberger weg 73-79
melsungen, germany D-342 12
GM  D-34212
MDR Report Key6864693
Report Number3002879653-2017-00013
Device Sequence Number10787872
Product Code KDI
UDI-Device Identifier04046964285615
UDI-Public(01)04046964285615
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K083460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
Report Date (Section F) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number710200U
Device Catalogue Number710200U
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/12/2017
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/16/2018
Initial Date Received by Manufacturer 09/12/2017
Supplement Date Received by Manufacturer09/12/2017
Initial Report FDA Received Date09/14/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/16/2018